The link of an extrovert divide
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 1, pp. 133-145.
@article{AFST_2000_6_9_1_133_0,
     author = {Van Quach Hongler, Cam and Weber, Claude},
     title = {The link of an extrovert divide},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {133--145},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {1},
     year = {2000},
     zbl = {0977.57004},
     mrnumber = {1815944},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2000_6_9_1_133_0/}
}
TY  - JOUR
AU  - Van Quach Hongler, Cam
AU  - Weber, Claude
TI  - The link of an extrovert divide
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2000
DA  - 2000///
SP  - 133
EP  - 145
VL  - Ser. 6, 9
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_2000_6_9_1_133_0/
UR  - https://zbmath.org/?q=an%3A0977.57004
UR  - https://www.ams.org/mathscinet-getitem?mr=1815944
LA  - en
ID  - AFST_2000_6_9_1_133_0
ER  - 
%0 Journal Article
%A Van Quach Hongler, Cam
%A Weber, Claude
%T The link of an extrovert divide
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2000
%P 133-145
%V Ser. 6, 9
%N 1
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_2000_6_9_1_133_0
Van Quach Hongler, Cam; Weber, Claude. The link of an extrovert divide. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 1, pp. 133-145. http://www.numdam.org/item/AFST_2000_6_9_1_133_0/

[A'C1] A'Campo (N.). - Le groupe de monodromie du deploiement des singularités de courbes planes. Math. Ann., 213 (1975), p.1-32. | EuDML | MR | Zbl

[A'C2] A'Campo (N.). - Generic immersions of curves, knots, monodromy and gordian number. Publ. Math. IHES 88 (1998), p. 151-169. | EuDML | Numdam | MR | Zbl

[A'C3] A'Campo (N.). - Real deformations and complex topology of plane curve singularities. Ann. Fac. Sci. Toulouse 8 (1999), p. 5-23. | EuDML | Numdam | MR | Zbl

[A'C4] A'Campo (N.). - Planar trees, slalom curves and hyperbolic links. Publ. Math. IHES 88 (1998), p. 171-180. | EuDML | Numdam | MR | Zbl

[Ga] Gabai (D.). - The Murasugi sum is a natural operation. Contemp. Math., 20 (1983), p.131-143. | MR | Zbl

[Ko] Kobayashi (T.). - Minimal genus Seifert surfaces for unknotting number one knots. Kobe J. Math., 6 (1989), p. 53-62. | MR | Zbl

[La] Lamotke (K.). - Die Homologie isolierten Singulatitaeten. Math. Z., 143 (1975), p. 27-44. | EuDML | MR | Zbl

[S-T] Scharlemann (M.) and Thompson (A.). - Link genus and the Conway moves. Comm. Math. Helv., 64 (1989), p. 525-535. | EuDML | MR | Zbl

[St] Stallings (J.). - Constructions of fibered knots and links. Proc. Symp. Pure Math. AMS, 27 (1975), p. 315-319.

[W] Winkelnkemper (H.E.). - Manifolds as open books. Bull. AMS, 79 (1973), p. 45-51. | MR | Zbl